RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 5, Pages 1110–1127 (Mi smj2923)  

This article is cited in 1 scientific paper (total in 1 paper)

Weak solvability of the generalized Voigt viscoelasticity model

V. P. Orlova, D. A. Rodeb, M. A. Plievcd

a Voronezh State University, Institute of Mathematics, Voronezh, Russia
b Voronezh State University, Voronezh, Russia
c Southern Mathematical Institute, Vladikavkaz, Russia
d Peoples' Friendship University of Russia, Moscow, Russia

Abstract: We establish the existence and uniqueness of a weak solution to an initial boundary value problem for the system of the motion equations of a fluid that is a fractional analog of the Voigt viscoelasticity model. The rheological equation of the model contains fractional derivatives.

Keywords: viscoelastic medium, motion equations, initial boundary value problem, weak solution, Voigt viscoelasticity model, fractional derivative.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Z50.31.0037
The first author was supported by the Ministry of Education and Science of the Russian Federation (Grant 14.Z50.31.0037).


DOI: https://doi.org/10.17377/smzh.2017.58.513

Full text: PDF file (335 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:5, 859–874

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 19.03.2017

Citation: V. P. Orlov, D. A. Rode, M. A. Pliev, “Weak solvability of the generalized Voigt viscoelasticity model”, Sibirsk. Mat. Zh., 58:5 (2017), 1110–1127; Siberian Math. J., 58:5 (2017), 859–874

Citation in format AMSBIB
\Bibitem{OrlRodPli17}
\by V.~P.~Orlov, D.~A.~Rode, M.~A.~Pliev
\paper Weak solvability of the generalized Voigt viscoelasticity model
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 5
\pages 1110--1127
\mathnet{http://mi.mathnet.ru/smj2923}
\crossref{https://doi.org/10.17377/smzh.2017.58.513}
\elib{http://elibrary.ru/item.asp?id=29947476}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 5
\pages 859--874
\crossref{https://doi.org/10.1134/S0037446617050135}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413438200013}
\elib{http://elibrary.ru/item.asp?id=31091504}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032031821}


Linking options:
  • http://mi.mathnet.ru/eng/smj2923
  • http://mi.mathnet.ru/eng/smj/v58/i5/p1110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zvyagin, V. P. Orlov, “On solvability of an initial-boundary value problem for a viscoelasticity model with fractional derivatives”, Siberian Math. J., 59:6 (2018), 1073–1089  mathnet  crossref  crossref  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:77
    Full text:16
    References:12
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019